On Polygons in Real Projective n-Space.

Douglas Derry

Mathematica Scandinavica (1958)

  • Volume: 6, page 50-66
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Derry, Douglas. "On Polygons in Real Projective n-Space.." Mathematica Scandinavica 6 (1958): 50-66. <http://eudml.org/doc/165677>.

author = {Derry, Douglas},
journal = {Mathematica Scandinavica},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {50-66},
title = {On Polygons in Real Projective n-Space.},
url = {http://eudml.org/doc/165677},
volume = {6},
year = {1958},

AU - Derry, Douglas
TI - On Polygons in Real Projective n-Space.
JO - Mathematica Scandinavica
PY - 1958
VL - 6
SP - 50
EP - 66
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/165677
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.